Welcome! Log in or Register

Boots Paracetamol Tablets

  • image
13 Reviews

Brand: Boots / Type: Pain Relief / Paracetamol Tablets / Dosage Form: Tablets

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    13 Reviews
    Sort by:
    • More +
      22.07.2013 11:25
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      One of the painkillers I probably use most frequently, they are easy to find in Boots and they work

      I think that one paracetamol tablet is pretty much the same as any other. I never pay for the branded painkillers, as I don't believe they are any better than the cheaper variety. I have made it my business to very carefully look at the list of ingredients and compare them all and also compare the associated prices. I have never found that a more expensive paracetamol tablet works any better than a cheaper kind. One brand I buy every now and again is from Boots. Their own paracetamol painkillers come in either tablet or capsule format - take your pick. I don't have a preference - I take whatever I can find. A box of sixteen tablets costs me 39p. I believe this is more than a fair price to pay for what is effectively quite a decent painkiller. They work quickly, they don't dissolve on the tongue before I have managed to swallow them and they get to the point of pain quickly and keep it away for a good few hours. I take two tablets every four hours if my pain is bad, such as when I had a bad toothache. They are excellent for mild headaches but really hopeless for more obstinate and deeper pain and also they never work on migraine. They work within twenty to thirty minutes of swallowing two tablets and gradually I can feel the pain subsiding and becoming less obvious. I been using these pills for years and I never suffer from side effects such as stomach ache, this is a problem for me whenever I use Ibuprofen. I believe these tablets are quite gentle on the stomach but really get to the root of aches and pains. They are good for period cramps and general aches and pains from cold and flu symptoms. Sixteen tablets will last me a long time because I rarely have to use them but they are in a blister pack so there is no fear of me losing them. They stay in one piece too and don't crack down the centre when I try to get them out of the foil wrapper. They are good and they work.

      Comments

      Login or register to add comments
      • More +
        18.05.2013 10:02
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        great fast acting pain relief at a great price

        I often find that I need to buy paracetamol and spend quite a lot of money on them as I always need some in my bag. I had previously always bought branded products but due to the amount I was spending I thought id try a shop brand to see if they worked as well. I chose Boots as they are a good and reputable company so assumed they would be one of the best. I use paracetamol mainly to relieve headaches or period pains. You can get these tablets in any boots store, even the smaller stores like the ones they have at train stations etc have them so they are very easily available. Each of the tablets contained 500mg of paracetamol and comes in the usual blister pack so they are easy to get out but if you have children they can't mistake them for sweets very easily. I found these tablets very easy to use. I followed the instructions which were very easy to follow and understand. The pack is a good size so you can easily have them in your handbag all the time without them taking up too much space. When I used them I just take them with a glass of water I found that they were very easy to swallow and I found that they worked quickly probably within 20mins of taking them my headache had started to reduce and go away gradually. I also used them when I had flu and found them really good again especially at getting rid of aches and pains I would say they are as good as some of the well known brands but at a fraction of the price. The best thing about them is the price they are really cheap you can get a pack of 16 for around 40p so you can buy a few packs and always have them with you at that price.

        Comments

        Login or register to add comments
      • More +
        28.04.2013 17:18
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Recommended

        I generally tend to try not to take painkillers unless I really need them. I'm not one to keep them in my hand bag or generally around my person! Until the other day, when some period pains were really getting to me and I thought that I would need to do something about it! At lunchtime, I wandered off to Boots to locate some paracetamol! I purchased this packet for 40p which I thought was pretty good value (although not the cheapest, it was the closest!), took some there and then before wandering back to the office! I don't really have a preference over either the tablet or the capsule as I can take tablets fine. Popped two in my mouth, although they tasted bitter and horrible for a few seconds, they're easily swallowed. These are the round kind, which if you have issues taking tablets, I imagine could be an issue; however, it's never been a problem for me. These come in the usual blister pack and pop out of the pack easily. The packet is pretty standard and plain, but what else would you expect for 40p?? After the walk, the pains had subsided and by the time I got back to my desk, they must have kicked in as I didn't feel a thing all afternoon, which is unusual as normally I will be in pain for a few days! I found these very useful. I only took 2 that day and they nipped the pain in the bud for the rest of the day! Afterwards, the rest of the packet have gone in my "useful stuff" drawer of my desk!

        Comments

        Login or register to add comments
      • More +
        08.04.2013 13:33
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        A good idea to always keep a pack of this in the medicine drawer.

        Paracetamol is a staple in anyone's medicine drawer or cabinet. Personally, I am not really fussy about who manufacture the pill I take. However, I have been buying Paracetamol tablets from Boots for several years now as they are easy to buy from any Boots pharmacy in town. The paracetamol tablets are sold in either 16 tablets pack or 32 tablets pack: the former costs £0.45 and the latter costs £0.75. I usually get the 32 tablets pack because it is more economical and the tablets last for a long time. Personally, I have never had a paracetamol tablet expired on me. The tablets are a good size and they are very easy to swallow. Each tablet has 500 mg paracetamol. It is recommended that the tablets can be consumed in response to a variety of ailments from headaches, nausea, toothache, sore throat, period pain, fever and so on. These are safe to be consumed for children aged 6 and above. For adults and children of aged 12 years and over, the tablets can be taken 1 to 2 quantity for up to 4 times per day, but only if the person is not taking any other paracetamol-containing medicine. During winter months, I usually have blocked nose/sinus problems and I frequently opt to take cold medicine, which contains paracetamol, rather than paracetamol tablets alone. Another condition I usually take paracetamol for is my period pains. I am a women of about 5'2'' height and weight of about 62 kg. So, I usually have to take 2 paracetamol tablets for maximum effect for any conditions. However, 2 tablets once a day is enough to relief any pain or symptoms and I rarely need to do repeated dosing. Overall, I am very pleased with the efficacy and quality of this product. From what I have read in other reviews, I realised the price has gone up a bit. However, I am happy to pay 75 pence for 32 paracetamol tablets that can bring fast and cheap pain relief. Thank you for reading. :) x

        Comments

        Login or register to add comments
      • More +
        07.04.2013 12:50
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Good value for money

        I had gone shopping the weekend before last with my daughter and husband. The shops were very crowded, I was feeling very stressed out and then the inevitable happened. I could feel I was starting to get one of my headaches coming on. I happened to be in Boots at the time and as I had no painkillers with me in my bag (which is unusual for me) I bought myself a little box of Boots own brand plain paracetamol tablets. The tablets were only a very impressive 39p for a box of 16. I am usually able to swallow painkillers without any water and as these were circular in shape with a very slight indentation right down the middle, I was able to swallow these without any additional lubrication. They are not coated, like Ibuprofen tablets are, and they were quite rough and chalky to feel, but they nevertheless just went down without any bother at all. The box recommended one to two tablets but I opted for the maximum does as I had a feeling the headache was going to increase in pain and pressure. These tablets did manage very successfully from helping the headache to become any worse. The tablets look much like any other pack of painkillers in that they are in a silver foil type of blister pack and you just have to pop the pill through one end to get it out. I have since used up all but two of these tablets (as my husband has also used some of them) and the only thing I don't like about them is that they can be a little bit difficult to get out of the silver foil. The foil seems to be a little bit more robust than other packets of painkillers I've used. Also, due to the fact that each little circular tablet has that indentation right down the middle, this means that pushing the tablet out often results in it snapping in two. This is a bit annoying as then it means that swallowing one gives it sharp edges and it hurts. Apart from the snapping problem, however, I can say that these tablets work very effectively. I have taken them for headaches a few times since that day we went shopping and I have also used them when my shoulder was playing up again. They are good for mild to moderate pain, I'd say, and for only 39p for a pack of 16 tablets, I'd say they do represent excellent value for money. Well done Boots!

        Comments

        Login or register to add comments
      • More +
        07.03.2013 14:48
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Great paracetamol that is cheap and works

        As everyone knows, I love Boots, I really believe in the products that Boots sells. Why I wanted these...... I wanted these beause I find having paracetamol in the house is very useful. I find it hard to swallow tablets, so I do buy tablets that you can break. Packaging.... These tablets come in a little cardboard box, when you open the box, the tablets are sealed in plastic blister packs. You just have to pop the tablets out when needed. The tablets themselves.... The tablets are a thick circular shape that have a little split down the middle. They are white and taste nasty!! What they are for.... Headaches, Rheumatic pains, Neuralgia, Symptoms of cold and flus. How to take them.... Take them with a drink of water and swallow. 12- adult... 2 tablets every 4 hours, no more than 8 in 24 hours. 6-12... 1/2 - 1 tablet every 4 hours, no more than 4 in 24 hours. Availability... You can buy these in Boots stores and Boots online. Price.... For 16 tablets they are £0.39, in store and online. What I thought..... I found these a lot harder than taking other paracetamol, but in my opinion they do work, you can feel when they are wearing off, but they are really good at eliminating pain. Before taking them, be prepared for a nasty taste and wash them down well with water because you will be able to taste them in your throat. A nasty powdery taste. Other bits..... They are used to eliminate mild to moderate pain. Should not be used for children under 6 years of age. Advantages... They are cheap against some other paracetamols. They work. Disadvantages... I know tablets don't taste nice anyway, but the taste puts me off a little bit. Would I recommend... Yes I would.

        Comments

        Login or register to add comments
      • More +
        25.02.2013 13:58
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        5 stars

        I rely on paracetamol tablets quite regularly for various aches and pains. I have found that between the various different brands that there are there is little difference between the effectiveness in them. I have recently bought these ones from Boots. In the packet you get 16 tablets in total in 500mg. It is important to read the dosage information and to make sure that you do not exceed the stated dose. You can take up to 2 tablets every 4 hours but must not take more than 8 in 24 hours. If my pain is mild I tend to just take 1 every 4 hours and this seems to be enough to give me some relief. If the pain is more intense then I take 2 every 4 hours and this is enough to give me relief. I find that these are very effective and start working quite quickly. Usually it takes about 20 minutes for them to kick in and sometimes it won't clear the pain completely but it will help to take the edge off it. It does depend upon the kind of pain it is. By the time it comes round to four hours later so time to take another dose it is usually wearing off and I can tell it's time for another. They have a little ridge down the middle so you can split them in half if you need to. They do taste vile so always best to swallow it down as quickly as possible without having to endure any taste! it is a horrible taste! I think these are an essential bathroom cabinet product. Do keep out of reach of children but if you suffer from pain these have the ability to give you some relief rather quickly.

        Comments

        Login or register to add comments
      • More +
        14.02.2013 09:34
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        A handbag must

        I picked up this packet of Paracetamol when I had realised I ran out and had to go to the doctors with my daughter, we have a chemist at the rear of our doctors which is a Boots chemist so I do often end up picking up medical bits from there. The Paracetamol are Boots own but of course the tablets are widely available but you should be aware there is a limit to how many you can buy at any one time to reduce the risk of overdose. The pack holds 16 tablets and costs about 40p which is a decent price to get relief from pain. The tablets come in a very simple blue and white cardboard box, they have the name of the company and the product on the front. Inside the box there are 2 white plastic foil backed strips each containing 8 tablets which are really handy to slip in your handbag. An adult and a child over the age of 12 can take 2 tablets every 4 hours up to a maximum of 8 tablets per day, a child 6-12 can have 1 tablet 4 hours apart up to 4 tablets per day and children under 6 cannot use the tablets at all. I find these tablets really effective once they take hold but they do take a good 25-30 minutes to begin to work, I am not one to like taking tablets so can only manage to take one at a time but they are not too big and most people would be fine with them. Obviously these won't work alone on serious pain but for day to day aches and pains they are great, they are worth the price they cost however they are more expensive than other brands such as Asda and Tesco.

        Comments

        Login or register to add comments
      • More +
        07.02.2013 19:01
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        A good desk solution for headaches etc.

        When it comes to painkillers for fairly mundane things like headaches, sore throats, mild pain relief for back ache etc. etc. I usually just take cheap paracetamol which I keep in. At home I have cheap ones I got from Waitrose but work a couple of months ago I had a horrible headache so popped into Boots which is conveniently opposite my office. These paracetamol where behind the chemist's counter, they are Boot's own brand, basic, no-frills tablets for a bargain price of 39p. I couldn't see the point of paying £2.99 for an upmarket version of a pack of 16 when I could get 16 bog standard ones for a mere 39p. Each tablet is 500ml and the usual instructions apply of up to two per dose for anyone over 12 years of age and no more than 4 doses in 24 hours. I took two tablets when I got neck to the office and the around 30 minutes later my headache was gone, so I was ate pleased! The tablets are the basic white powdery sort which can be split in two via the marking down the middle. A few weeks ago I needed my desk supply of paracetamol again for my siatica, again taking two which took the edge off the pain but didn't mask it completely. I was however very glad I had the tablets to hand. These tablets come in a cardboard box which has two tablet stripes inside, each holding eight tablets. The push out through the foil surface and were easy to push through despite the foil being quite thick. I think these paracetamol tablets wouldn't be so good with severe pains but for everyday inflections they definitely worth getting, especially at the cheap price of 39p.

        Comments

        Login or register to add comments
      • More +
        26.07.2012 09:52
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        They are ok, and good value, but I still prefer my caplets..!

        I have quite a few health conditions and suffer from pain on an almost-daily basis. A lot of the pain I suffer from requires pain medication that is prescribed, such is the intensity of the condition that I suffer from. On slightly better days though, I can often chase off slightly smaller 'pangs' and 'twinges' with the use of over-the-counter painkillers. As a result, I take paracetamol most days and have found that the little coated 'caplets' are my preference as I find the alternative of plain tablets can be slightly chalky in their texture and taste. It was whilst I was in a local branch of Boots recently that I accidentally picked up the paracetamol 'Tablets' rather than the coated 'Caplets' which is of course what I usually purchase. The boxes for the products are very similar and have identical colouring. Not only that, but they are/were situated on the same shelf within Boots, so it was easy for me to pick up the wrong item in store. I didn't notice this error until I returned home, so I decided to give the tablets a try out and see how they fared. I paid only 39 pence for the box of Boots Paracetamol tablets which contains 16 individual tablets. I thought this worked out at an extremely reasonable price and offered good value. In case it is of relevance to fellow consumers, I believe that Boots also sell the product in a slightly larger box which contains 32 tablets and costs 69 pence. (Info correct as @ the time of writing - July 2012). The packaging is fairly standard for this type of product, consisting of a small rectangular box made of thin cardboard. The circular tablets are packaged in two foil-backed plastic 'sheets' through which the tablets can be pressed to release them. I have never experienced any difficulties with doing this and find the tablets' packaging was simple and easy to utilise. The tablets themselves are circular and completely round in shape. They are white coloured and are fairly neat in their size which was something of a relief to me as I really struggle with large-sized tablets of any sort. I was fairly reassured that the circular tablets were not going to cause TOO much in the way of difficulty with swallowing them, and they didn't look to be particularly large, which is something I have found with other brands of Paracetamol Tablet I have purchased in the past - particularly those that are cheaper or 'budget' brands. Each Boots paracetamol tablet contains 500mg of paracetamol, and there is advice given on the reverse of the packaging giving recommended doses and advice. I usually take one or two paracetamol caplets (or tablets, of course!) - which is dependent on the level of pain I am suffering from - every four hours, and there should be no more than 8 caplets taken within a 24 hour period. I was pleasantly surprised to note that the Boots tablets were fairly easy to swallow, and my initial impression with their neat size had been absolutely correct; I found they didn't feel 'bulky' and I had no trouble with swallowing the tablets alongside a glass of fresh tap water. I liked too how the tablets didn't feel - or taste - like they were overly chalky, and I could detect very little or no powdery-like residue on their surface which I do find off-putting when I come across tablets like this, so thumbs up from me on this point. I have found that the Boots Paracetamol Tablets deal with my pain as well as any other brand of paracetamol that I would buy on a regular basis. I will be honest and admit that there are a lot of times where paracetamol is just not a strong enough painkiller to chase my cramps and pains off altogether, but I feel this is down to the severity of my illness rather than individual brands of paracetamol and so I wouldn't blame the Boots own-branded version for this at all. Paracetamol is an effective painkilling drug, and can be used for a variety of aches and pains, such as headache, toothache, migraine, period pain, sore throats and earache. Paracetamol can also be used for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, lumbago, flu and feverish colds. As with any medications and over the counter drugs, you should always read the labels and packaging and make sure that the medication is suitable for your own use. If in doubt, check with a pharmacist or doctor before you take it! Personally, I still prefer my little 'coated' Paracetamol Caplets and I would probably stick to these types of painkiller in the future. Whilst I couldn't really fault the Boots tablets and thought they coped with my everyday aches and pains fairly well, I think I just prefer the texture and feeling of the caplets over the circular tablets and for this reason I would probably only repurchase the Boots Paracetamol Tablets if my little caplets were out of stock or something similar. For those of you who are used to taking tablets however, I would highly recommend the Boots Paracetamol Tablets and thought they worked very well, especially when you consider the low price paid.

        Comments

        Login or register to add comments
        • More +
          19.07.2012 23:41
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A useful product if used with care

          ~Boots paracetamol tablets~ ********************* These Boots branded paracetamol tablets are a product that I have bought and used a good number of times to help relieve a headache with. I have found the tablets to be reasonably priced when compared to similar branded paracetamol based products that are often sold for much more money. The tablets come well packed and presented, with easy to read instructions for their safe use. Generally when I have bought these tablets I have found that there have been long expiry dates on the packs which makes a full pack something that can be stored in a first aid kit, ready for use as required. As mentioned I have mostly used these tablets to help ease headaches and whilst they have often worked well I have had to supplement them with the addition of a little tiger balm or a cooling gel pack from time to time to get the best from them. The tablets are reasonably fast acting with them taking effect after around 20 to 30 minutes when used to reduce the symptoms of headaches, general aches and pains, colds and flu type illnesses, etc. I find that the effects of the tablets can last for a number of hours when I take them, although they do become less effective over time which is to be expected in my opinion. Taking two of the tablets with a cool glass of water ensures that they work as quickly as they can. I try never to take these tablets on an empty stomach and also stick to the dosage limits as described in the product packing and instruction leaflet. ~Ease of use~ *********** I find that these tablets are fairly easy to swallow, although the Boots branded paracetamol caplets are a better shape and are more easily swallowed with a glass of water in my opinion. There are products available that are more palatable and easier for children to take than these, that contain a measured amount of paracetamol in my opinion. As these are a traditional circular shaped tablet they are cheaper to buy than the caplets are, which is something that I have found with most brands of paracetamol based pain reducing products. I feel that I am often more inclined to opt for a caplet shaped product rather than these if the choice is there, as caplets are always a little easier to deal with. Each tablet contains 500mg of paracetamol and comes packed in to a simple foil backed plastic blister pack that I find keeps them all nicely protected prior to use. The product pack is made from a simple cardboard style material that shows how many tablets you get per pack and I find it useful for storing any remaining tablets in. ~Price and rating~ ************** The cost of a pack of 16 Boots paracetamol tablets is 39p at the moment, making them quite a lot cheaper than similar branded products that contain the same amount of medication. I feel that the tablets are just as effective as many more expensive branded products you can buy and are deserving of a 4 star product rating. I have found them effective if used with care.

          Comments

          Login or register to add comments
        • More +
          17.07.2012 08:38
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          Would buy again

          ==Overview== Boot's paracetamol tablets are 16 tablets in a blue and white box for 39p. On the whole paracetamol are fairly cheap and you can pick some up for even cheaper in the supermarkets, usually around 20p. With that in mind, Boot's paracetamol are slightly more expensive but still won't break the bank. We always have a packet of paracetamol in the house and a packet in my bag mainly for headaches and other pain relief, but mainly headaches. ==My opinion== Take two paracetamol every 4 hours if you are an adult (maximum 8 per day) and one every four hours if you are aged 6-12 years old (maximum 4 per day). They aren't suitable for littler people. I'm not a huge fan of taking tablets as they are so synthetic I often wonder what else they are doing to me in addition to helping relieve the pain so sometimes for a mild headache I will only take one (even though I'm WAY past my 12th birthday!!). For mild headaches, I'd say one would be sufficient, sometimes that is all it takes to shift a mild headache. Two paracetamol are often needed by my husband who suffers from bad headaches and even then two doesn't always shift his headaches, sometimes he might need another two four hours later. Typically two doses will sort him out. The big complaint for me is that they are not that fast acting and personally I find they only do the job on mild headaches quickly. Serious hangovers and migraine type of headaches often require something better like Nurofen which are significantly more expensive. I'm not sure if it is a placebo effect but they do seem to get rid of the headache a little bit quicker. ==Overall== For 39p you can't complain too much about these paracetamol and they are handy to have in for mild headaches. They are double the price of paracetamol in other outlets but far removed from the price of Nurofen or similar (which cost several pounds). For the price they do an admirable job and I have and would buy them again.

          Comments

          Login or register to add comments
        • More +
          02.05.2012 15:57
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A decent paracetamol!

          Often I stock up on Paracetamols. I always seem to be coming down with something or other, I suffer with M.E and have a lot of aches and pains and get a lot of headaches too. I bought a couple of boxes of these last month only costing me 35p a box which I thought was a great, economical purchase. The Packaging: These come in a square blue and white coloured box and on the front of the box we are told that they are Boots Paracetamol '500mg' Tablets and that they are 'For the relief of mild to moderate pain and the symptoms of colds and flu' and there are 16 tablets within the box and there is a little picture of one of the tablets shown. Other information on the box includes being told what they can be used for, directions for taking them are given, the ingredients are listed and contact details for Boots are lited. Inside the box you get two white plastic and foil backed trays containing 8 tablets within each of them and a white leaflet telling us yet more warnings etc. The Tablets: Round in shape and not too thick these can be used for a variety of ailments. You can take them (according to the information stated on the back of the box) for headaches, migraine, neuralgia, toothache, sore throats, period pains, rheumatic and muscular aches and pains, sciatica, fibrotisis, lumbago, joint swelling and stiffness as well as colds and flu and to reduce a fever. The Dosage with these is simple enough and very clearly stated. Children between the ages 6-11 years should take no more than half to one tablet up to four times a day and children over 12 years and adults can take one or two tablets up to four times a day. I find these a decent size to swallow and not too heavy going with a huge gulp of water taken one at a time. I take these for headaches, hangovers, sore throats though I did stop taking them ages ago thinking they would help with my sore, achy and stiff back cos they simply do nothing for me in that respect sadly. However for general headaches, sore throats and when I have a cold they do seem to help me rather alot to be fair to them. These are only meant to help with mild to moderate pain so taking that into consideration they do...just don't expect too much from them. When it comes to shifting a really bad migraine they don't for me, with a hangover I need a few tablets spaced out over time to help which is a bit rubbish cos in the meantime I have to suffer quite badly till they kick in lol. These are though as I have said ok for mild to moderate pain, again period pains they help me with and when I had a slight temperature with a cold recently I did feel it helped to bring it down a bit so all in all yep they are worth the money in my opinion! Only available from Boots. This review is also posted on Ciao under this same username.

          Comments

          Login or register to add comments